# SDR SCNA20201116211

- Difficulty date: October 16, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT BULKHEAD LOWER SUPPORT ANGLE STA 500I RBL 25-LBL 25 WL 156.  REMOVED FWD CARGO BAY AFT BULKHEAD LWR SUPPORT ANGLE STA 500I RBL 25-LBL 25.  REPLACED WITH NEW, IAW SRM 51-40-02 AND DWG 143A9481 P/O 804611.
